# SDR DALA2017031402066

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 70,658 hours, 52,576 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLL, THE CREW REPORTED THE BRAKES FELT LIKE THEY WERE CYCLING AND THE AIRCRAFT WAS NOT SLOWING DOWN. MAINTENANCE BLED THE BRAKES IAW AMM 32-42 AND RETURNED THE AIRCRAFT TO SERVICE.
